# SDR VNAA2015061800015

- Difficulty date: June 13, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 26,762 hours, 26,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT NLG CUTOUT AFT RT CORNER HAS CRACK APPROXIMATELY 1" LONG. REPAIRED IAW REO.
